# SDR ASOA20150109001

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 33,961 hours, 19,413 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Part number: 51525014A
- Part serial: Y1259
- Condition: Faulty
- Location: Cockpit
- Part time: 6,272 hours, 4,033 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED APU GENERATOR OFF BUSS WITH BURNING ODOR.  MAINTENANCE INSPECTED AND REPLACED THE APU GENERATOR CONTROL UNIT, OPS CHECKED GOOD.
